# SDR UALA2010042801414

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 64,448 hours, 24,294 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR EMERGENCY EVACUATION LIGHT INOP.  REPLACED LAMP, NO HELP.  REPLACED FUSE P/N FU305 IN M10699, CHECKS OKAY.
